# SDR DALA2021072404185

- Difficulty date: July 19, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: DISBONDED LOWER SKIN MIDSPAN. WORN BEARING INBD END. / CA: REPAIRED DISBONDED LOWER SKIN PER B717 SRM 57-53-01-2R RELEASE 60.00 01/15/20. REPLACED WORN BEARING REF CMM 27-50-1 DAL REV 029 DTD 03/09/2021 OEM REV 060 DTD.
